# SDR HEEA0010090

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 214010492105
- Condition: Mis Mfg
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MACHINED WITH A .010 OVERSIZED JOURNAL.  THE COLLECTIVE LEVER HAS A MATING BORE THAT IS ALSO OVERSIZED AND WILL NOT HOLD A STANDARD MACHINED PIN IN IT'S PLACE.
